# SDR DALA1316050683

- Difficulty date: April 24, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PUNCTURE-DENT ON BODY FAIRING LT SIDE AFT OF ANTENNA BELOW L2 DOOR. CW PERMANENT REPAIR IAW SRM 51-70-05.
